# SDR K11A2024070800265

- Difficulty date: June 27, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 75,906 hours, 46,644 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: BACC63BP20D16PN
- Condition: Broken
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WARNING HORN AND LIGHT CAME ON DURING FLIGHT @ FL 360. LEFT BLEED WAS SHOWING 12 PSI AND RIGHT BLEED WAS SHOWING 38 PSI.  REMOVED AND REPLACED CONNECTOR D1208 IAW SWPM 20-61-11. PERFORMED ENGINE RUN IAW AMM 71-00-00. EGT SYSTEM OPS CHECKS GOOD IAW AMM 77-21-00. NO DEFECTS NOTED.
